Some Problems of Controllability of Distributed Systems Governed by Integrodifferential Equationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 11 апреля 2019 г.

Работа с статьей


[1] Romanov I., Romanova A. Some problems of controllability of distributed systems governed by integrodifferential equations // IFAC Proceedings Volumes (IFAC-PapersOnline). — 2018. — Vol. 51, no. 2. — P. 132–137. The article is devoted to the problems of controllability of some systems with memory. These systems are described by partial integrodifferential equations. Null controllability and controllability to rest of the solutions are considered. In contrast to partial differential equations, these terms are not identical. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть